Maličky–Riečan's entropy as a version of operator entropy

Volume 189 / 2006

Bartosz Frej Fundamenta Mathematicae 189 (2006), 185-193 MSC: 28D20, 37A30, 37A35. DOI: 10.4064/fm189-2-7

Abstract

The paper deals with the notion of entropy for doubly stochastic operators. It is shown that the entropy defined by Maličky and Riečan in [MR] is equal to the operator entropy proposed in [DF]. Moreover, some continuity properties of the [MR] entropy are established.

Authors

  • Bartosz FrejInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image